Bulletin of the American Mathematical Society

On the reduction of the conjugating representation of a finite group

J. Sutherland Frame

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 53, Number 6 (1947), 584-589.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183510799

Mathematical Reviews number (MathSciNet)
MR0020994

Zentralblatt MATH identifier
0032.24804

Citation

Frame, J. Sutherland. On the reduction of the conjugating representation of a finite group. Bull. Amer. Math. Soc. 53 (1947), no. 6, 584--589. https://projecteuclid.org/euclid.bams/1183510799.


Export citation